MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON REVISION INSERT X3 SZ3 11MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON REVISION INSERT X3 SZ3 11MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 5612-X-311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon fem dist aug 10mm size 2 left; cat # 5541-a-201; lot # s4z4d.Triath fem distal aug 5mm - size 2 left; cat # 5540-a-201; lot # sga9t.Tri cemented stem 12mmx50mm; cat # 5560-s-112; lot # 1203242k.Triathlon stem extender 25mm; cat # 5571-s-025; lot # r0061h.Tri ts femur sz2 left; cat # 5512-f-201; lot # te44e.Triathlon hinge b/plate size 3; cat # 5612b300; lot # 49l2p.Tri cemented stem 12mmx50mm; cat # 5560-s-112; lot # 1832926j.Simplex hv us 1 pack; cat # 6194-1-001; lot # 527ab826eg; qty: 4.Simplex hv us 1 pack; cat # 6194-1-001; lot # 527ab826eg.Simplex hv us 1 pack; cat # 6194-1-001; lot # 527ab826eg.Simplex hv us 1 pack; cat # 6194-1-001; lot # 527ab826eg.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: total knee revision case.After surgery, patient knee became infected.Took out 3x11 revision poly insert and replaced another 3x11 revision poly insert.Note: rep confirmed that prior revision was not a revision of stryker implants.

Brand Name
TRIATHLON REVISION INSERT X3 SZ3 11MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25518389
Report Number0002249697-2026-00518
Device Sequence Number10013606
Product Code KRO
UDI-Device Identifier07613327559903
UDI-Public07613327559903
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K230416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5612-X-311
Device Lot NumberJ51900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexFemale